# SDR SWAA2021081820764

- Difficulty date: January 29, 2020
- Submitted: August 18, 2021
- Operation: Air carrier
- Aircraft: N457WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33856
- Aircraft time: 55,090 hours, 32,723 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Plate
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND HORIZONTAL STABILIZER FORWARD UPPER SLIDE SEAL PLATE IS CRACKED. / REMOVED AND REPLACED WITH NEW LEFT HAND HORIZONTAL STAB FWD UPPER SLIDE SEAL PLATE IAW AMM 53-31-31-000-802; AMM 53-31-31-400-802; PERFORMED ADJUSTMENT. ADJUSTMENT GOOD; FASTENER IDENTIFICATION PER AIPC 53-31-31-03 59848U 07FEB20
